# SDR 99ZZZX968

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N375ES
- Make and model: Cessna 172R
- Aircraft serial: 17280057
- System (JASC): 3411 · Pitot/Static System
- Part: Nut
- Part number: S11301
- Condition: Misinstalled
- Location: Pitot Tube
- Part time: 196 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED STATIC LEAK CHECK PER SB 97-32-02R1, ALT STATIC VALVE REPLACEMENT.  STATIC CHECK FAILED DUE TO CROSS-THREADED CONNECTOR INTO PITOT TUBE ITEM 41 AND CROSS-THREADED B-NUT ITEM 42 OF IPC (34-11-00-01).  REPLACED BOTH CONNECTORS.  OPS CHECKS NORMAL.  SUBMITTER RECOMMENDATION TO PREVENT RECURRENCE; HAVE IT INSTALLED CORRECTLY AT CESSNA AIRCRAFT.
